# SDR 2022F00458

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654652850
- Condition: Corroded
- Location: Bs 500g
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"Z" CHANNEL CORRODED AT B.S 500G, LBL 22" AT FWD CARGO PIT
